I was taking 25 mcg of cynomel for about a week or 2 before my healthcare started.I explained to my dr that i was using that so he gave me the equivelent which was 100mcgs of levrothroxine.I took a blood test the next day and my tsh was 5 from being on the cynomel.So from then on i was taking the levrothroixine.
a week later they re-ordered the blood test again and my tsh was 8.So i believe its been about a week and seen the dr again since i wanted to get on some a.d.meds.I got another blood test and am waiting for the results of that one.The dr just called me cause he seen my old tests and said that i should be on 150.
Im scared that since i didnt wait atleast a month with the levrothroxine that im gonna go hyper.Doesnt cynomel take about a week for the blood levels to stabilize?I don't know if i should stay on the 100 or go upto the 150 that he said.Just wondering if anyone can give me some advice on what i should do.thanks
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.